# SDR CALA2020010600069

- Difficulty date: December 31, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 100,359 hours, 28,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34304
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON ENTERIOR SKIN FROM INSIDE OUT  FED OF AFT DRAIN MAST APPROX STSTION 1590 C/W HFEC PER NDT MANUAL PART 6, OF FUSELAGE DENT , EXTERIOR SKIN- INSIDE OUT , FWD OF AFT DRAIN MAST AT APPROX STA-1590. NO CRACK INDICATIONS NOTED AT THIS TIME. PERFORMED INTERIM REPAIR PER PART 1. ACCOMPLISH PART 3 PERMANENT REPAIR WITHIN 2 FLIGHT CYCLES.  DENT IS LOCATED STA 1590 AND BETWEEN S25R AND 26R. MEASUREMENTS ARE APROX .020" OUTWARDS 2"X1" IN LENGTH. ACCOMPLISH PART 3 PERMANENT REPAIR WITHIN 2 FLIGHT CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORD UPDATE QC REVIEWED C/W HFEC PER NDT MANUAL PART 6, OF FUSELAGE DENT .FWD OF AFT DRAIN MAST AT APPROX STA-1590. NO CRACK INDICATIONS NOTED AT THIS TIME. FOR PART 3 STEP 3 OF EC/RA #:5330-06635 TOMCQC REV PERFORMED ACCOMPLISHED PART 3 PERMANENT REPAIR PER ECRA 5330-06635 NO DAMAGE NOTED AT THIS TIME. REOPEN SFO U070265 26OCT19 FOR: CLOSED PREMATURELY ECRA 5330-06635 HAS BEEN REVISED WITH REV A FOR ADDITIONAL REQUIREMENTS. PER ECRA 5330-06635 REV A  WILL REQUIRE IMPROVED INTERIM REPAIR 1A WITHIN 2 CYCLES. AFTERWARDS ACCOMPLISH PART 2 EVERY 10 CYCLES AND PERMANENT REPAIR TO BE DETERMINED BY ESC WITHIN 28415 CYCLES. DIP LIMIT Y REF ECRA 5330-06635A; INSP PER PART 2 AT 10 CYC INTERVALS AND AC C PERMANENT REPAIR PER PART 3 NOT TO EXCEED 28,415 TTL FLT CYC. RECORDS UPDATE CANNING 51-00-01 FOR CRKS.  NO CRKS FOUND AND AREA IS INTACT WITH NO OIL INSPECTED AREA AROUND DENT AND ACPD NDT HFEC PER B757 NTM ABOVE INSP WAS ACPD DUE TO ECRA 533
